# SDR HALA20241125334

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 57,964 hours, 9,421 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,695 hours, 6,748 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL CHIP DETECTED. REMOVED EMCD AND INSPECTED PER AMM 79-00-00-200-822-A. FOUND ONE FLAKE, ACCEPTABLE DEBRIS. REINSTALLED EMCD PER AMM 79-22-46-400-811. REMOVED AND INSPECTED SVAVENGE FILTER PER AMM 79-22-45-000-81. NO DEBRIS FOUND. INSTALLED NEW SCAVENGE FILTER PER AMM 79-22-45-400-801. OK FOR SVC. LEAK CHK GOOD.
